Alert archive / Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jan 8, 2011, 8:21 AM EST for 5 counties in Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2011, 8:21 AM EST (13:21 UTC)
- Expired
- Jan 8, 2011, 9:00 AM EST
- In force
- 39 min
- Issued by
- NWS Blacksburg, VA
Counties City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Floyd County, VA, Montgomery County, VA
The radar
The Roanoke radar (KFCX), 27 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 1.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027
WWUS81 KRNK 081321
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
821 AM EST SAT JAN 8 2011
VAZ013-014-017-022-033-034-081400-
BEDFORD VA-FLOYD VA-FRANKLIN VA-MONTGOMERY VA-PULASKI VA-ROANOKE VA-
821 AM EST SAT JAN 8 2011
...MODERATE TO HEAVY SNOW SHOWERS WILL AFFECT
BEDFORD...FLOYD...FRANKLIN...MONTGOMERY...PULASKI AND ROANOKE
COUNTIES...
AT 812 AM EST...MODERATE TO HEAVY SNOW SHOWERS WERE ALONG A LINE
FROM 3 MILES EAST OF ROANOKE TO SHAWSVILLE TO CHRISTIANSBURG TO
RADFORD...MOVING SOUTHEAST AT 25 MPH.
THE MODERATE TO HEAVY SNOW WILL ALLOW FOR A RAPID DROP IN
VISIBILITIES TO LESS THAN A MILE IN SPOTS AND CAUSE ROADS TO BECOME
SNOW COVERED AND HAZARDOUS. UP TO AN INCH OR TWO OF SNOW COULD
ACCUMULATE ESPECIALLY WEST OF THE BLUE RIDGE.
LOCATIONS AFFECTED INCLUDE BENT MOUNTAIN...RINER...FLOYD AND
CALLAWAY.
THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3733 7987 3731 7985 3734 7980 3720 7959
3709 7991 3700 8006 3690 8037 3713 8069
3718 8045 3723 8034 3735 7992
$$
WPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jan 8, 6:55 AM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 8, 6:55 AM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
655 AM EST SAT JAN 8 2011
.SYNOPSIS...
A BROAD LOW PRESSURE SYSTEM WILL COVER MUCH OF THE GREAT LAKES AND
EASTERN UNITED STATES TODAY AND WILL DEEPEN AND MOVE OFFSHORE
TONIGHT. HIGH PRESSURE BUILDS INTO THE REGION FROM THE OHIO VALLEY
TONIGHT AND SUNDAY. A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM
THE NORTHERN GULF TO OFF THE CAROLINA COAST MONDAY AND TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
WATER VAPOR LOOP SHOWED SHORT WAVE COMING THROUGH THE OHIO VALLEY.
LEADING EDGE OF THE LIFT FROM THIS WAVE ALREADY BRINGING AREAS OF
SNOW INTO THE WESTERN COUNTY WARNING AREA. LOCAL WRF AND TO SOME
EXTENT THE SREF WAS TAKING THE PRECIPITATION EAST OF THE BLUE
RIDGE THIS MORNING. BOTH MODELS HAD THE SHORT WAVE EAST OF THE
FORECAST AREA BY NOON TODAY.
THE SURFACE WIND SHIFT TO THE NORTHWEST HAS ALSO REACHED LWB AND
THE FAR WESTERN COUNTY WARNING AREA. AS THE COLD FRONT MOVES EAST
THIS MORNING PRESSURE RISES AND STRONG COLD AIR ADVECTION WILL
RESULT IN GRADUALLY INCREASING WIND SPEEDS. EAST OF THE OF THE
BLUE RIDGE AS THE NORTHWEST WINDS BECOME STRONGER AND
DEEPER...DOWNSLOPING WILL ERODE ANY REMAINING PRECIPITATION AND
EVENTUALLY THE CLOUD COVER.
THE SAME STRENGTHENING NORTHWEST WINDS WILL MEAN A RETURN TO
WIDESPREAD UPSLOPE SNOW SHOWERS FOR TODAY AND INTO THIS EVENING.
AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY LATE TONIGHT THE
WINDS WILL SUBSIDE ENOUGH TO END THE UPSLOPE SNOW SHOWERS FROM
SOUTH TO NORTH ACROSS THE MOUNTAINS. SO HAVE LEFT THE SAME
EXPIRATION TIME FOR THE WINTER WEATHER ADVISORY/WARNING ACROSS THE
SOUTHWEST COUNTY WARNING AREA. BUT SINCE SNOW DOES NOT END IN
SOUTHEAST WEST VIRGINIA UNTIL EARLY SUNDAY MORNING...WILL EXTENDED
THE ADVISORY THERE UNTIL 6AM SUNDAY.
THE COLD AIR MASS COMING IN DROPS 850 MB TEMPERATURES INTO THE -12
TO -16 RANGE BY TONIGHT. GUIDANCE SHOWED FALLING TEMPERATURES
TODAY FOR SOME LOCATIONS. IN GENERAL STAYED AT OF BELOW COLDER MET
NUMBERS FOR BOTH HIGHS TODAY AND LOWS TONIGHT.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
UPSLOPE SNOW SHOWERS WILL BE COMING TO AN END BY SUNDAY AFTERNOON AS
SURFACE HIGH PRESSURE MOVES OVER THE OHIO VALLEY. THE PRESSURE
GRADIENT OVER THE AREA WILL ALSO DECREASE ALLOWING THE WINDS TO
RELAX SUNDAY AFTERNOON AND EVENING. WIND CHILLS SUNDAY MORNING WILL
BE BELOW ZERO ACROSS THE WEST AND SINGLE DIGITS IN THE EAST. WITH
THE WINDS DECREASING IN THE AFTERNOON...TEMPERATURES WILL REMAIN
BELOW NORMAL WITH 20S ACROSS THE MOUNTAINS TO LOWER TO MID 30S IN
THE PIEDMONT.
SURFACE HIGH PRESSURE IN THE OHIO VALLEY WILL WEDGE DOWN THE MID
ATLANTIC REGION ON MONDAY. MEANWHILE...ACROSS THE GULF...A SOUTHERN
STREAM DISTURBANCE WILL TRACK FROM THE PANHANDLE OF FLORIDA TO THE
NC/SC COAST LINE DURING THE DAY MONDAY. MAJORITY OF THE
PRECIPITATION WILL STAY WITH THE DISTURBANCE AND ALONG THE SOUTHEAST
COAST. WARM MOIST AIR BEING PUSHED NORTH FROM THIS DISTURBANCE WILL
OVERRUN THE SURFACE WEDGE STARTING MONDAY MORNING. WITH THE
ADDITION OF EASTERLY FLOW AND ISENTROPIC LIFT...PRECIPITATION
COULD START IN THE NORTH CAROLINA HIGHLANDS AS EARLY AS SUNRISE
MONDAY. MODELS ALSO INDICATING A WEAKER SURFACE REFLECTION MOVING
ACROSS THE TENNESSEE VALLEY ON MONDAY. THIS WAVE MAY ENHANCE LIFT
AND PUSH PRECIPITATION FARTHER NORTH THAN MODELS ARE INDICATING FOR
MONDAY. WILL KEEP THE HIGHEST POPS ALONG THE NC/VA BORDER WITH LOW
CHANCE TO THE NORTH.
THERMAL PROFILES SUGGESTING PRECIPITATION WILL BE MAINLY SNOW EVEN
IN THE PIEDMONT. HOWEVER...THE ISO-THERMAL LINE WILL BE AROUND
FREEZING AND MAY NUDGE WARMER WITH INCOMING WARM AIR ADVECTION TO
PRODUCE SOME SLEET. ACCUMULATIONS ARE A TOUGH CALL AT THIS POINT
ESPECIALLY WITH CONVECTION OFF THE SOUTHEAST COAST. WITH 85H
TEMPERATURES ONLY -2C/-4C AND LOW LEVEL THICKNESSES AROUND
1290M...THE SNOW MAY MELT THROUGH THE DAY AS IT FALLS. ALSO WITH THE
ISOTHERMAL LINE HOVERING AROUND THE FREEZING LINE...FORECAST
SOUNDINGS HINTING AT A WHITE RAIN SCENARIO THROUGH MUCH OF THE DAY
MONDAY. AT THIS POINT ANY ACCUMULATIONS DURING THE DAY MONDAY SHOULD
BE CONFIDED TO THE NORTHWEST NORTH CAROLINA MOUNTAINS AND MAINLY ON
GRASSY SURFACES.
MONDAY NIGHT...THE COASTAL DISTURBANCE WILL STILL BE OFF THE
SOUTHEAST COAST WHILE THE TENNESSEE VALLEY WAVE TRACKS OVER THE
SOUTHERN APPALACHIANS. WITH THE LOSE OF INSOLATION AND COOLER AIR
BEING DRAWN IN FROM THE NORTHEAST...EXPECT SNOW TO START
ACCUMULATING BY EARLY MONDAY EVENING. THE SURFACE WEDGE MAY STILL
BE IN PLAY KEEPING AN EASTERLY FLOW INTO THE BLUE RIDGE.
THEREFORE...THINKING HIGHEST ACCUMULATIONS WILL BE ALONG THE EASTERN
SLOPES OF THE BLUE RIDGE MONDAY NIGHT. FIRST GUESS ACCUMULATIONS
MONDAY AND MONDAY NIGHT...A DUSTING TO 3 INCHES. WORTH NOTING...THE
GFS PLACES MORE LIQUID IN THE PIEDMONT...POSSIBLY DUE TO A STRONGER
DEFORMATION ZONE THAN ANY OF THE OTHER MODELS.
STILL A LOT OF QUESTIONS TO BE ANSWERED WITH THIS SYSTEM. CONFIDENCE
IS HIGH FOR THE CHANCES OF MEASURABLE PRECIPITATION TO INCREASE
MONDAY NIGHT. CONFIDENCE IS ALSO HIGH FOR P-TYPE BEING SNOW ACROSS
THE MOUNTAINS AND NORTH OF HWY 460. CONFIDENCE WITH P-TYPE TOWARD
SOUTHSIDE VA BEING LOW DURING MONDAY AFTERNOON AND MEDIUM MONDAY
NIGHT. CONFIDENCE ON ACCUMULATIONS IS ALSO LOW WITH SEVERAL SCENARIOS
THAT COULD EVOLVE OUT OF THIS EVENT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
COASTAL LOW CENTER WILL FORM OFF THE CAROLINA COAST AND MOVE
NORTHEAST BY WEDNESDAY. ONCE THE LOW IS EAST OF OUR AREA...NORTHWEST
UPSLOPE FLOW SNOW SHOWERS AND SNOW FLURRIES SHOULD PERSIST INTO THE
END OF THE WEEK. THE HIGHEST SNOW ACCUMULATIONS DURING THE PROLONGED
UPSLOPE SNOW EVENT WILL OCCUR IN THE FAVORED AREAS ALONG THE WESTERN
SLOPES...WHERE AMOUNTS COULD BE GREATER THAN FOUR INCHES. THE QPF IS
DIFFERENT DEPENDING ON THE MODEL CHOICE WITH GFS PRODUCING MORE THAN
THE ECMWF. INTERESTING TO NOTE THAT THE HIGHER AMOUNTS OF QPF
ASSOCIATED WITH THE COASTAL LOW SEEMS TO BE SOUTH AND EAST OF OUR
AREA ALONG THE COASTAL PLAIN. HOWEVER...WE WILL WORK OUT DETAILS ON
THIS WINTER STORM AS WE GET CLOSER IN TIME. STRONG HIGH PRESSURE
CENTERED ACROSS THE MIDWEST WILL BUILD EAST ACROSS OUR REGION ON
FRIDAY. IN GENERAL FOLLOWED HPCGUIDE FOR TEMPERATURES WITH VALUES
REMAINING BELOW NORMAL BY 5F-10F THROUGH THE PERIOD. A PERSISTENT
NEGATIVE AO INDICATES THAT THE COLD WEATHER WILL CONTINUE INTO THE
10-14 DAY PERIOD.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
A SHORT WAVE TRACKING FROM THE OHIO VALLEY INTO THE MID ATLANTIC
REGION WAS SPREADING SNOW ACROSS THE MOUNTAINS AND EAST OF THE
BLUE RIDGE. CEILINGS WERE MVFR TO VFR WITH MOST OF THE
SNOW...HOWEVER RADAR AND SURFACE OBSERVATIONS INDICATED POCKETS OF
HEAVIER SNOW WITH IFR CEILINGS AND VISIBILITIES EMBEDDED WITHIN THE
LARGER AREA OF PRECIPITATION.
THE LOCAL WRF MODEL SHOWED THIS WAVE MOVING EAST OF THE FORECAST
AREA BY 18Z TODAY. ONCE THIS FEATURE GOES BY...NORTHWEST WINDS
WILL INCREASE FROM THE SURFACE THROUGH MID LEVELS OF THE
ATMOSPHERE. THIS WILL RESULT IN WIDESPREAD UPSLOPE SNOW SHOWERS AND
BLOWING SNOW IN THE MOUNTAINS...INCLUDING AT BLF AND LWB AND
DOWNSLOPE CLEARING EAST OF THE BLUE RIDGE.
SURFACE HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY TONIGHT WHICH
WILL ALLOW THE WINDS TO LIGHTEN. AFTER 06Z EXPECT NORTHWEST FLOW
TO BE LIGHT ENOUGH THAT THE SNOW SHOWERS WILL END FROM SOUTH TO
NORTH.
CONDITIONS WILL IMPROVE FIRST AT BLF THEN AT LWB EARLY SUNDAY
MORNING. HIGH CONFIDENCE THAT ALL TAFS SITES WILL BE VFR FOR A
MAJORITY OF THE DAY ON SUNDAY.
A SOUTHERN STREAM SYSTEM EXPECTED TO BRING PRECIPITATION TO THE
MID ATLANTIC REGION ON MONDAY AND TUESDAY. LINGERING UPSLOPE
CLOUDS/-SHSN WILL FOLLOW THE SYSTEM FOR WEDNESDAY WITH MVFR
CONDITIONS LIKELY AT BLF/LWB INTO MIDWEEK.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR VAZ015.
WINTER WEATHER ADVISORY UNTIL 6 PM EST THIS EVENING FOR VAZ007-
009-010-012.
WINTER WEATHER ADVISORY UNTIL 6 AM EST SUNDAY FOR VAZ020.
NC...WINTER STORM WARNING UNTIL 6 PM EST THIS EVENING FOR NCZ001-
018.
WV...WINTER WEATHER ADVISORY UNTIL 6 AM EST SUNDAY FOR WVZ042>045.
&&
SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...RCS
LONG TERM...KK
AVIATION...AMS/JHHazardous weather outlook, Jan 8, 6:10 AM EST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 610 AM EST SAT JAN 8 2011 VAZ020-WVZ042>045-091115- BATH-MERCER-SUMMERS-MONROE-GREENBRIER- 610 AM EST SAT JAN 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM ARRIVING EARLY NEXT WEEK COULD BRING LIGHT TO MODERATE SNOWFALL MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ002>006-019-020-VAZ011-013-014-016>019-022>024-032>035-043>047- 058-059-091115- ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-GILES- PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 610 AM EST SAT JAN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STORM SYSTEM WILL MOVE FROM THE GULF COAST INTO THE SOUTHEAST COASTAL AREA EARLY NEXT WEEK AND COULD BRING LIGHT TO MODERATE SNOWFALL TO THE AREA MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ001-018-VAZ015-091115- ASHE-WATAUGA-GRAYSON- 610 AM EST SAT JAN 8 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STORM ARRIVING MONDAY INTO TUESDAY COULD PRODUCE MODERATE SNOWFALL ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ007-009-010-012-091115- TAZEWELL-SMYTH-BLAND-WYTHE- 610 AM EST SAT JAN 8 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM ARRIVING EARLY NEXT WEEK COULD BRING LIGHT TO MODERATE SNOWFALL MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jan 8, 8:21 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
821 AM EST SAT JAN 8 2011
VAZ013-014-017-022-033-034-081400-
BEDFORD VA-FLOYD VA-FRANKLIN VA-MONTGOMERY VA-PULASKI VA-ROANOKE VA-
821 AM EST SAT JAN 8 2011
...MODERATE TO HEAVY SNOW SHOWERS WILL AFFECT
BEDFORD...FLOYD...FRANKLIN...MONTGOMERY...PULASKI AND ROANOKE
COUNTIES...
AT 812 AM EST...MODERATE TO HEAVY SNOW SHOWERS WERE ALONG A LINE
FROM 3 MILES EAST OF ROANOKE TO SHAWSVILLE TO CHRISTIANSBURG TO
RADFORD...MOVING SOUTHEAST AT 25 MPH.
THE MODERATE TO HEAVY SNOW WILL ALLOW FOR A RAPID DROP IN
VISIBILITIES TO LESS THAN A MILE IN SPOTS AND CAUSE ROADS TO BECOME
SNOW COVERED AND HAZARDOUS. UP TO AN INCH OR TWO OF SNOW COULD
ACCUMULATE ESPECIALLY WEST OF THE BLUE RIDGE.
LOCATIONS AFFECTED INCLUDE BENT MOUNTAIN...RINER...FLOYD AND
CALLAWAY.
THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3733 7987 3731 7985 3734 7980 3720 7959
3709 7991 3700 8006 3690 8037 3713 8069
3718 8045 3723 8034 3735 7992
WPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:06 AM EST | Special Weather Statement | RNK | Bedford, Franklin | 39 min |
| Jan 8, 11:51 AM EST | Special Weather Statement | RNK | City of Danville | 39 min |
| Jan 8, 6:04 PM EST | Wind Chill Advisory | RNK | Alleghany, Bath, Bland, Carroll, Craig, Floyd and 10 more | 16 hr |
Nearby
Special Weather Statements in Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.